# SDR REXA2017120701247

- Difficulty date: December 7, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 7,697 hours, 5,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT SILL CORRODED FS 280.0 TO FS290.0.
(DOT A-293 001)                                    
CUT AWAY DAMAGED AREA AND INSTALLED FLOOR SILL REPAIR IAW CRJ 900 SRM 
53-21-43-991-806                                                      
AAR SM 107
